# SDR JJBA20220501001

- Difficulty date: May 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 39,684 hours, 26,447 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAD AN ELECTRICAL BURNING SMELL IN THE FLIGHT DECK WHILE FLYING THROUGH HEAVY RAIN WITH BOTH ENGINE IGNITERS ON. SMELL WENT AWAY AFTER LANDING. COMPLIED WITH FIM. GROUND RAN ENGINE 1 AND 2. NO DEFECTS OR SMELL NOTED. COMPLIED WITH WINDSHIELD HEAT CONTROLLER INSPECTION. NO DEFECTS OR SMELL NOTED.
